MathSciNet Relay Station
MathSciNet bibliographic data
MR2802521 (2012g:16091) 16W25 (47B49 47L35)
Qi, Xiaofei; Hou, Jinchuan Additivity of Lie multiplicative maps on triangular algebras. Linear Multilinear Algebra 59 (2011), no. 4, 391–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement